# SDR UIEA01098

- Difficulty date: September 30, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

SHORTLY AFTER LEVEL OF AT 39.0, NR 4 ENGINE FIRE WARNING LIGHT ILLUMINATED.  BOTH A/B FIRE LOOPS INDICATED FIRE.  ACCOMPLISHED EMERGENCY FIRE PROCEDURES.  AIRCRAFT RETURNED TO MIA.  FOUND NR 4 EDP AT FAULT.  REMOVED AND REPLACED EDP P/N 6506606.  OPS AND LEAK CHECK OK.  ALSO, FOUND 8TH STAGE DUCT CLAMP LEAKING NEAR FIRE WARNING ELEMENT.  REPLACED CLAMP, PERFORMED OPS AND LEAK CHECK.  ALL OK.  (M)
